Alert archive / Texas / Red Flag Warnings in 2011

Red Flag Warning 37, NWS San Angelo, TX

June 19, 201118 counties in Texas

NWS San Angelo, TX issued this red flag warning at Jun 19, 2011, 4:25 AM CDT for 18 counties in Texas. It took effect at Jun 19, 2011, 12:00 PM CDT. It was in force for 10 hr. 2 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jun 19, 2011, 4:25 AM CDT (09:25 UTC)
In effect from
Jun 19, 2011, 12:00 PM CDT
Expired
Jun 19, 2011, 10:00 PM CDT
In force
10 hr
Issued by
NWS San Angelo, TX

Counties Brown County, TX, Callahan County, TX, Coke County, TX, Coleman County, TX, Concho County, TX, Crockett County, TX, Fisher County, TX, Haskell County, TX, Irion County, TX, Jones County, TX, Nolan County, TX, Runnels County, TX, Schleicher County, TX, Shackelford County, TX, Sterling County, TX, Taylor County, TX, Throckmorton County, TX, Tom Green County, TX

The radar

The San Angelo radar (KSJT), 81 km from the middle of the area, began a volume at 09:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 7:00 PM CDTWILDFIRE 300035 Sw Ozona, TXTHE MITCHELL RANCH 2 FIRE IS BURNING IN ROUGH TERRAIN APPROXIMATELY 35 MILES SOUTHWEST OF OZONA NEAR RANCH ROAD 2083.
Jun 19, 7:00 PM CDTWILDFIRE 321235 Sw Ozona, TXTHE MITCHELL RANCH 2 FIRE WAS BURNING IN ROUGH TERRAIN APPROXIMATELY 35 MILES SOUTHWEST OF OZONA NEAR RANCH ROAD 2083. THE FIRE REPORTEDLY REACHED AN AREA OF GAS PLANTS BUT NO DAMAGED WAS CONVEYED. CONTAINEMENT IS 100 PERCENT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 9.4 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2011-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2011-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
5260 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
17 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

754 
WWUS84 KSJT 190925
RFWSJT

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN ANGELO TX
425 AM CDT SUN JUN 19 2011

...RED FLAG WARNING FOR BIG COUNTRY...CONCHO VALLEY...NORTHERN
HEARTLAND AND CROCKETT COUNTRY TODAY...

.THE COMBINATION OF STRONG SOUTH WINDS...WELL ABOVE NORMAL
TEMPERATURES...EXTREME DROUGHT...AND RELATIVE HUMIDITY VALUES
LESS THAN 20 PERCENT WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS
MUCH OF WEST CENTRAL TEXAS THIS AFTERNOON AND EVENING.

TXZ049-054-098-099-113-114-127-128-200300-
/O.UPG.KSJT.FW.A.0028.110619T1800Z-110620T0100Z/
/O.NEW.KSJT.FW.W.0037.110619T1700Z-110620T0300Z/
FISHER-NOLAN-HASKELL-THROCKMORTON-JONES-SHACKELFORD-TAYLOR-
CALLAHAN-
425 AM CDT SUN JUN 19 2011

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 10 PM CDT THIS
EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE BIG
COUNTRY...

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 10 PM CDT THIS
EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* AFFECTED AREA: IN TEXAS...FISHER...NOLAN...HASKELL...
  THROCKMORTON...JONES...SHACKELFORD...TAYLOR...CALLAHAN. 

* WIND: SOUTH WINDS 20 TO 30 MPH AT THE 20 FOOT LEVEL.

* HUMIDITY: 10 TO 16 PERCENT.

* TIMING: THIS AFTERNOON AND EVENING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

TXZ064>066-071>073-076-077-139-140-200300-
/O.NEW.KSJT.FW.W.0037.110619T1700Z-110620T0300Z/
STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-CROCKETT-SCHLEICHER-
COLEMAN-BROWN-
425 AM CDT SUN JUN 19 2011

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 10 PM CDT THIS
EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE CONCHO
VALLEY...NORTHERN HEARTLAND AND CROCKETT COUNTY.

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 10 PM CDT THIS
EVENING. 

* AFFECTED AREA: IN TEXAS...STERLING...COKE...RUNNELS...IRION...
  TOM GREEN...CONCHO...CROCKETT...SCHLEICHER...COLEMAN...BROWN.

* WIND: SOUTH WINDS OF 20 TO 25 MPH AT THE 20 FOOT LEVEL.

* HUMIDITY: 12 TO 20 PERCENT.

* TIMING: THIS AFTERNOON AND EVENING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WWW.SRH.NOAA.GOV/SJT

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this red flag warning went out at Jun 19, 4:01 AM CDT, 24 minutes earlier.

Area forecast discussion, Jun 19, 4:01 AM CDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
401 AM CDT SUN JUN 19 2011

.SHORT TERM...
MAIN CONCERNS TODAY ARE CONTINUED HOT CONDITIONS AND FIRE WEATHER
CONCERNS. LEE TROUGH STRENGTHENS TODAY AND SOUTH WINDS INCREASE
INTO THE 20 TO 30 MPH RANGE. THIS WILL BRING MUCH OF THE REGION
UNDER CRITICAL FIRE WEATHER CONDITIONS. FLARE UPS FROM LIGHTNING
INDUCED WILDFIRES FROM STORMS SATURDAY AND TONIGHT...WILL ALSO BE A
PROBLEM.

GFS MOS GUIDANCE CONTINUES TO UNDER FORECAST HIGHS...WITH THE NAM
MET AND BIAS ADJUSTED GFS MOS GUIDANCE DOING VERY GOOD. ALSO WENT
CLOSER TO MET SURFACE DEW POINTS AS GFS DEW POINT HAVE NOT RESPONDED
TO THE DEEPER VERTICAL MIXING IN THE AFTERNOON. THAT SAID...GFS AND
NAM DO INDICATE SOME INCREASE IN LOW LEVEL MOISTURE FROM THE GULF...
AND PUSH DRYLINE JUST WEST OF WEST CENTRAL TEXAS THIS AFTERNOON.

NAM HAS ALSO BEEN BETTER AT PINPOINTING CONVECTION THAN THE GFS THE
LAST FEW DAYS. HAVE ADDED ISOLATED THUNDERSTORMS IN WESTERN SECTIONS
OF THE BIG COUNTRY AND CONCHO VALLEY THIS AFTERNOON. A FEW MAKE IT
AS FAR EAST AS SAN ANGELO...ABILENE...AND THROCKMORTON THIS EVENING.
WITH NO DISTURBANCE ALOFT...IT APPEARS MOST WILL END BY SUNSET.

STILL WARM TONIGHT AND WINDS DO NOT DECREASE MUCH. MAY SEE AN
INCREASE IN WINDS LATE EVENING AS 45-50 KT 850 MB LOW LEVEL JET
DEVELOPS LATE EVENING. MAY POSSIBLY SEE HEAT ADVISORY EXTENDED INTO
MONDAY MORNING AS WINDS SHOULD KEEP LOWS ABOVE 75 DEGREES.

04

&&

.LONG TERM...
HOT AND BREEZY WEATHER WILL CONTINUE AREAWIDE ON MONDAY BUT ITS
BECOMING MORE AND MORE LIKELY THAT CHANGES /AT LEAST TEMPORARY/ ARE
ON THE WAY FOR THE MIDWEEK TIME FRAME. THE WELL DEFINED WAVE OVER
THE PACNW WILL CONTINUE TO DIVE SOUTH THROUGH THE SHORT TERM MAKING
AN EASTWARD TURN AROUND THE BASE OF THE LONGWAVE TROF. MY GUT WANTED
ME TO ADD POPS FOR LATE MONDAY AFTERNOON ALONG THE DRYLINE BUT THE
BUFR SOUNDINGS WERE SHOWING JUST A BIT OF A CAP. HOWEVER...LARGE
SCALE ASCENT ASSOCIATED WITH THE APPROACHING WAVE MAY PROVIDE ENOUGH
MID LEVEL COOLING TO ALLOW A FEW STORMS TO BREAK THROUGH. I DID
INCLUDE POST 00Z CONVECTION ACROSS THE BIG COUNTRY HOWEVER AS LATE
INITIATION WOULD CARRY OVER INTO THE EVENING PERIOD. GIVEN THE TEXT
BOOK INVERTED V SOUNDINGS WE WILL CONTINUE WITH THE THREATS OF GUSTY
WINDS AND LIGHTNING INDUCED WILDFIRES WITH ANY STORMS. TEMPS ON
MONDAY WILL AGAIN BE QUITE WARM WITH HIGHS RANGING FROM NEAR 100
ALONG THE INTERSTATE 10 CORRIDOR TO 105+ ACROSS THE BIG COUNTRY AND
CONCHO VALLEY.

A COLD FRONT WILL LIKELY BE INTO THE NORTHERN CWA BY TUESDAY MORNING
IN THE WAKE OF THE AFOREMENTIONED SHORTWAVE. THIS WILL BRING COOLER
/YET STILL NEAR TO SLIGHTLY ABOVE NORMAL/ TEMPS TO THE AREA FOR
TUESDAY AND WEDNESDAY. THE MORNING HOURS ON TUESDAY ARE EXPECTED TO
REMAIN BENIGN WITH THE FRONT IN THE VICINITY OF INTERSTATE 20.
HOWEVER...BY THE AFTERNOON...BUFR SOUNDINGS ARE INDICATING AMPLE
INSTABILITY WITH LITTLE/NO CINH REMAINING. MODIFIED POINT SOUNDINGS
INDICATE CAPE VALUES IN THE 1500-2500 J/KG RANGE WITH 0-6KM BULK
SHEAR AROUND 35 KTS ACROSS THE BIG COUNTRY. WITH THESE PARAMETERS
AND LIKELY STORM INITIATION WE COULD SEE THE THREAT FOR MORE
ORGANIZED SEVERE WEATHER. I WOULD LIKE TO SEE BETTER SYNOPTIC SCALE
FORCING BUT THIS LOOKS TERRIFIC COMPARED TO WHAT WE HAVE SEEN
RECENTLY. THE SURFACE FRONT IS LIKELY TO HEAD FARTHER SOUTH TOWARD
THE I-10 CORRIDOR TUESDAY NIGHT WITH THE AID OF CONVECTIVE OUTFLOW
AND WILL SERVE AS A FOCUS FOR DIURNAL CONVECTION ON WEDNESDAY
AFTERNOON. THE HIGHER POPS WILL FAVOR AREAS SOUTH OF A LINE FROM
STERLING CITY TO CROSS PLAINS GIVEN THE ANTICIPATED LOCATION OF THE
FRONT AND NORTHERN STEERING FLOW.  TEMPS TUESDAY AND WEDNESDAY ARE
EXPECTED TO REMAIN JUST BELOW 100 DEGREES ACROSS MUCH OF THE AREA.
HOWEVER...IF THE CAP IS A BIT STRONGER THAN ANTICIPATED WE COULD SEE
SLIGHTLY DEEPER MIXING AND MORE INSOLATION SO WE COULD STILL EEK OUT
SOME TRIPLE DIGITS EITHER DAY.

THE BOUNDARY WILL RETREAT NORTH ON THURSDAY WITH THE SUBTROPICAL
RIDGE BUILDING OVERHEAD ONCE AGAIN. IT LOOKS LIKE A RETURN TO THE
HOT AND DRY CONDITIONS THURSDAY THROUGH SATURDAY WITH HIGHS WARMING
BACK ABOVE THE CENTURY MARK. THE GFS MOS HAS CAPTURED THIS TREND BUT
STILL APPEARS TO EXHIBIT A COOL BIAS DURING THIS PERIOD BUT THAT CAN
BE MAINLY ATTRIBUTED TO THE BUILT IN CLIMATOLOGY.

JOHNSON

&&

.FIRE WEATHER...

UPGRADED FIRE WEATHER WATCH IN THE BIG COUNTRY TO A RED FLAG
WARNING...AND EXTENDED IT SOUTH TO THE CONCHO VALLEY...NORTHERN
HEARTLAND AND CROCKETT COUNTY. LEE TROUGH WILL BRING STRONGER
SOUTH WINDS AND DEEP VERTICAL MIXING SHOULD BRING RH VALUES BELOW
20 PERCENT OVER ALL BUT PORTIONS OF NORTHWEST HILL COUNTRY THIS
AFTERNOON.

LIGHTNING INDUCED FIRES THE BIG COUNTRY...WESTERN CONCHO VALLEY AND
IN CROCKETT COUNTY CAN BE EXPECTED TO FLARE UP AGAIN THIS AFTERNOON.
WHILE RH WILL RECOVER OVERNIGHT...STRONG SOUTH WINDS WILL CONTINUE
INTO MONDAY MORNING. NEAR CRITICAL FIRE WEATHER CONDITIONS POSSIBLE
MONDAY AFTERNOON...THOUGH IT APPEARS WINDS SHOULD BEGIN TO DECREASE
BELOW 20 MPH...JUST AS RH VALUES FALL BELOW 20 PERCENT.

LIGHTNING INDUCED WILDFIRES POSSIBLE TUESDAY INTO WEDNESDAY...AS A
WEAK COLD FRONT PUSHES SOUTH INTO THE BIG COUNTRY TUESDAY...THEN
WASHES OUT. WINDS AND RH VALUES ARE NOT EXPECTED TO BECOME CRITICAL
HOWEVER. THERE IS THE POTENTIAL FOR SOME AREAS TO SEE LOCALLY HEAVY
RAIN...WHICH COULD LESSEN FIRE DANGER.

04

&&

.PRELIMINARY POINT TEMPS/POPS...
ABILENE 	106  78 103  75  94 /  10  20  10  20  20
SAN ANGELO 	108  78 104  77  98 /  10  10  10  10  20
JUNCTION 	103  76 100  74  98 /  10  10   0  10  20

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM NOON TODAY TO 10 PM CDT THIS EVENING FOR
THE FOLLOWING ZONES: BROWN...CALLAHAN...COKE...COLEMAN...
CONCHO...CROCKETT...FISHER...HASKELL...IRION...JONES...NOLAN...
RUNNELS...SCHLEICHER...SHACKELFORD...STERLING...TAYLOR...
THROCKMORTON...TOM GREEN.

HEAT ADVISORY UNTIL 10 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: BROWN...CALLAHAN...COKE...COLEMAN...CONCHO...FISHER...
HASKELL...JONES...MCCULLOCH...NOLAN...RUNNELS...SAN SABA...
SHACKELFORD...TAYLOR...THROCKMORTON...TOM GREEN.

LAKE WIND ADVISORY FROM 7 AM THIS MORNING TO 7 PM CDT THIS
EVENING FOR THE FOLLOWING ZONES: BROWN...CALLAHAN...COKE...
COLEMAN...CONCHO...HASKELL...JONES...NOLAN...RUNNELS...TAYLOR...
TOM GREEN.

&&

25/04
Hazardous weather outlook, Jun 18, 3:32 PM CDT, 12 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
332 PM CDT SAT JUN 18 2011

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-192045-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
332 PM CDT SAT JUN 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A HEAT ADVISORY REMAINS IN EFFECT FOR THIS AFTERNOON AND TONIGHT
ACROSS MUCH OF WEST CENTRAL TEXAS...INCLUDING AREAS EAST OF A LINE
FROM SWEETWATER...TO ROBERT LEE...TO SAN ANGELO. HEAT INDEX VALUES
ARE FORECAST TO REACH OR BRIEFLY EXCEED 105 DEGREES THIS AFTERNOON
WITH OVERNIGHT LOWS REMAINING ABOVE 75 DEGREES. TAKE EXTRA
PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE.

ISOLATED AFTERNOON THUNDERSTORMS WILL BE POSSIBLE ALONG AND NORTH
OF A LINE FROM SONORA...TO EDEN...TO BROWNWOOD. ORGANIZED SEVERE
WEATHER IS NOT EXPECTED...BUT A FEW STORMS COULD PRODUCE BRIEF
GUSTY WINDS AND DANGEROUS CLOUD TO GROUND LIGHTNING.

ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED THIS AFTERNOON AND
EVENING DUE TO THE COMBINATION OF GUSTY SOUTH WINDS...HOT
TEMPERATURES AND LOW RELATIVE HUMIDITIES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED SUNDAY ACROSS THE
BIG COUNTRY DUE THE COMBINATION OF STRONG SOUTH WINDS...HOT
TEMPERATURES AND LOW RELATIVE HUMIDITIES. A FIRE WEATHER WATCH IS
IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING.

HEAT INDEX VALUES ARE FORECAST TO BRIEFLY EXCEED 105 DEGREES ON
SUNDAY ACROSS MUCH OF THE BIG COUNTRY...CONCHO VALLEY AND
HEARTLAND. A HEAT ADVISORY REMAINS IN EFFECT THROUGH 10 PM SUNDAY
EVENING. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME
OUTSIDE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Special weather statement, Jun 19, 12:55 AM CDT, 3 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1255 AM CDT SUN JUN 19 2011

TXZ099-190645-
THROCKMORTON TX-
1255 AM CDT SUN JUN 19 2011

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 145 AM CDT FOR
THROCKMORTON COUNTY...

AT 1251 AM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 9 MILES NORTHWEST OF THROCKMORTON...
MOVING EAST AT 30 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  THROCKMORTON BY 105 AM CDT
  ELBERT BY 125 AM CDT
  US-380 NEAR THE THROCKMORTON-YOUNG COUNTY LINE BY 130 AM CDT

PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

04!
Special weather statement, Jun 19, 12:58 AM CDT, 3 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1258 AM CDT SUN JUN 19 2011

TXZ098-190630-
HASKELL TX-
1258 AM CDT SUN JUN 19 2011

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 130 AM CDT FOR
HASKELL COUNTY...

AT 1256 AM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 10 MILES SOUTHWEST OF IRBY...OR ABOUT 6
MILES SOUTHEAST OF HASKELL...MOVING EAST AT 40 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  IRBY BY 110 AM CDT

PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

04
Special weather statement, Jun 19, 1:31 AM CDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
131 AM CDT SUN JUN 19 2011

TXZ099-190715-
THROCKMORTON TX-
131 AM CDT SUN JUN 19 2011

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 215 AM CDT FOR
THROCKMORTON COUNTY...

AT 124 AM CDT...STRONG THUNDERSTORMS WERE INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 10 MILES WEST OF THROCKMORTON TO
THROCKMORTON TO ELBERT...MOVING EAST AT 35 MPH.

MOTORISTS ALONG HIGHWAY 380 SHOULD BE ALERT FOR SUDDEN WIND GUSTS UP
TO 50 MPH FROM THESE STORMS.

RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE
PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED.

04
Special weather statement, Jun 19, 1:35 AM CDT, 2 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
135 AM CDT SUN JUN 19 2011

TXZ098-190715-
HASKELL TX-
135 AM CDT SUN JUN 19 2011

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 215 AM CDT FOR
HASKELL COUNTY...

AT 129 AM CDT...SCATTERED THUNDERSTORMS ALONG AND NORTH OF HIGHWAY
380 IN NORTHERN HASKELL COUNTY WILL MOVE EAST AT 40 MPH. WIND GUSTS
UP TO 50 MPH ARE LIKELY WITH THESE STORMS.

RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE
PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED.

04
Special weather statement, Jun 19, 2:22 AM CDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
222 AM CDT SUN JUN 19 2011

TXZ098-099-190800-
HASKELL TX-THROCKMORTON TX-
222 AM CDT SUN JUN 19 2011

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 300 AM CDT FOR
HASKELL AND THROCKMORTON COUNTIES...

AT 217 AM CDT...SCATTERED THUNDERSTORMS...FROM 15 MILES NORTHEAST OF
HASKELL TO 10 MILES NORTHWEST OF THROCKMORTON WILL MOVE EAST AT 35
MPH. GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED WITH THESE
STORMS... ALONG AND NORTH OF HIGHWAY 380 THROUGH 3 AM. MOTORISTS
SHOULD BE ALERT TO SUDDEN WIND GUSTS.

04
Special weather statement, Jun 19, 2:55 AM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
255 AM CDT SUN JUN 19 2011

TXZ099-190830-
THROCKMORTON TX-
255 AM CDT SUN JUN 19 2011

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 330 AM CDT FOR
THROCKMORTON COUNTY...

AT 251 AM CDT...A STRONG THUNDERSTORMS WERE INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR NEAR THROCKMORTON...MOVING
EAST AT 35 MPH.

* THE STRONG THUNDERSTORMS WILL BE NEAR...
  ELBERT AND WOODSON BY 300 AM CDT
  US-380 NEAR THE THROCKMORTON-YOUNG COUNTY LINE BY 310 AM CDT

WIND GUSTS OF 40 TO 50 MPH ARE LIKELY WITH THESE STORMS.

04

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 2:44 AM CDTLake Wind AdvisorySJTBrown, Callahan, Coke, Coleman, Concho, Haskell and 5 more16 hr

Nearby

Red Flag Warnings in Texas, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.